# SDR DALA2022072004996

- Difficulty date: July 19, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N329NW
- Make and model: Airbus A320-211
- Aircraft serial: 306
- Aircraft time: 83,208 hours, 38,482 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Stringer
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3229 CRACK FOUND AT CWB FRONT SPAR VERTICAL STRINGER POSITION 4 AT FR36. CORECTIVE ACTION: COMPLIED WITH ERA 600173-14AD REV ORIGINAL. (2327971)
